Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Derived categories of projective bundles


Authors: L. Costa and R. M. Miró-Roig
Journal: Proc. Amer. Math. Soc. 133 (2005), 2533-2537
MSC (2000): Primary 14F05; Secondary 14M25
Published electronically: April 8, 2005
MathSciNet review: 2146195
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The goal of this short note is to prove that any projective bundle $\mathbb{P} (\mathcal{E}) \rightarrow X$has a tilting bundle whose summands are line bundles whenever the same holds for $X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14F05, 14M25

Retrieve articles in all journals with MSC (2000): 14F05, 14M25


Additional Information

L. Costa
Affiliation: Facultat de Matemàtiques, Departament d’Algebra i Geometria, Universitat de Barcelona, Gran Via de les Corts Catalanes 585, 08007 Barcelona, Spain
Email: costa@ub.edu

R. M. Miró-Roig
Affiliation: Facultat de Matemàtiques, Departament d’Algebra i Geometria, Universitat de Barcelona, Gran Via de les Corts Catalanes 585, 08007 Barcelona, Spain
Email: miro@ub.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07846-9
PII: S 0002-9939(05)07846-9
Received by editor(s): July 15, 2003
Received by editor(s) in revised form: May 17, 2004
Published electronically: April 8, 2005
Additional Notes: The first author was partially supported by MTM2004-00666
The second author was partially supported by MTM2004-00666
Communicated by: Michael Stillman
Article copyright: © Copyright 2005 American Mathematical Society